advertisement
Question
Posted by: *anon* | 2011/11/01

uncertain

I have been using triphasil for about 5 years now. When my packet was almost finished I went to the clinic but they were out of stock for about 2 months which meant that I didn''t take the pill for about a month. I was suppose to get my period on the 29th but only got it on the 19th of the next month. I started to use the pills again and my period returned the next month as usual. The fact that I was late does it mean I might be pregnant or is did my hormones just get a bit confused? ( my boyfriend and I didn''t have sex at all but we were dry-humping, he had his underpants on but I didn''t). Please help me, it''s urgent

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It doesn't sound like you are pregnant, but do a pregnancy test to be sure.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/11/03

It doesn't sound like you are pregnant, but do a pregnancy test to be sure.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement